Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The influence of the maximum term in the addition of independent random variables


Author: D. A. Darling
Journal: Trans. Amer. Math. Soc. 73 (1952), 95-107
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9947-1952-0048726-0
MathSciNet review: 0048726
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cramér, Mathematical methods of statistics, Princeton, 1946.
  • [2] W. Doeblin, Sur l'ensemble de puissances d'une loi de probabilité, Ann. École Norm. (3) vol. 63 (1947) pp. 317-350. MR 0023466 (9:360d)
  • [3] P. Lévy, Propriétés asymptotiques des sommes de variables aléatoires indépendentes en enchaînes, Journal de Mathématiques vol. 14 (1935) pp. 347-402.
  • [4] -, Théorie de l'addition des variables aléatoires, Paris, 1937.
  • [5] K. Knopp, Über eine Erweiterung des Äquivalenzsates der $ C$-und $ H$-Verfahren und eine Klasse regulär wachsender Funktionen, Math. Zeit. vol. 49 (1943) pp. 219-255. MR 0010001 (5:236d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1952-0048726-0
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society